# SDR IPXA09555201

- Difficulty date: March 25, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 17,837 hours, 25,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO COMPARTMENT FLOOR STRUCTURE PT BS 1060, LBL 4.0 WL 208 NUT PLATE HOLE HAS MINOR SURFACE CORROSION NOTED.  FOUND TO BE OUT OF LIMITS.  REMOVED OLD FLOOR SUPPORT TEE AT BS 1060 BL 0-LBL25 AND REPLACED WITH NEW FLOOR SUPPORT TEE P/N 144N5005 IAW SRM 51-40-02-0G.
